# SDR SWAA2021110227240

- Difficulty date: October 6, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N230WN
- Make and model: Boeing 737*
- Aircraft serial: 34592
- Aircraft time: 53,089 hours, 31,642 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Condition: Obstructed
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L 2 DOOR UPPER FWD. FITTING; HITTING STOP PAD FITTING AIRPLANE SIDE ; / [01] REMOVED DAMAGED AT L2 DOOR UPPER FWD. FITTING PER B737-700 SRM 51-10-02-0G-0.; [02] CERTIFIED.; [03] VERIFIED 1; [04] PERFORMED HFEC INSP ON REWORKED AREA. IAW B 737 NDT PART 6 51-00-00 PROCE 23. TOOL NORTEC 600. BC 172389. CALIB DUE 7-2-22. NO CRACKS FOUND.; [05] MEASURED REWORKED AREA AND FOUND WITHIN LIMITS PER B737-700 SRM 52-10-90-1A-1 4 F(1) FIG. 102 SHEET 2. DISTANCE FROM THE OPOSITE EDGE .705' MINIMUM ALLOWED .590'.; [06] FLAP PEENED REWORKED AREA AS REQUIRED PER SOPM 20-10-03; [07] CERTIFIED.; [08] VERIFIED PLAP PEENING REWORK.; [09] OK FOR ALODINE AND PRIMER.; [10] TREATED AND PRIMED REWORKED AREA PER B737-700 SRM 51-20-01-0G-0 AND AMM 51-21-72-370-804; [11] VERIFIED TREAMENT APPLICATION. OK TO APPLY TOP COAT.; [12] APPLIED TOP COAT AT REWORKED AREA PER B737-700 AMM 51-21-73-370-803.; [13] UPDATED DIMENSIONS; [14] VERIFIED STEP 12 TOP COAT APPLICATION.; [15] VERIFIED UPDATED MEASURMENTS/DIMENSIONS.
